RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2002, Volume 47, Issue 1, Pages 169–178 (Mi tvp3380)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

An estimate from below of the remainder in the central limit theorem for a sum of independent random variables with finite moments of a high order

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy

Abstract: This paper finds optimal estimates from below for a distance between a distribution function of a sum of independent random variables with finite moments of a high order and the standard normal distribution function.

Keywords: sum of independent random variables, central limit theorem, estimate from below.

DOI: https://doi.org/10.4213/tvp3380

Full text: PDF file (977 kB)

English version:
Theory of Probability and its Applications, 2003, 47:1, 174–183

Bibliographic databases:

Received: 26.10.1999

Citation: L. V. Rozovskii, “An estimate from below of the remainder in the central limit theorem for a sum of independent random variables with finite moments of a high order”, Teor. Veroyatnost. i Primenen., 47:1 (2002), 169–178; Theory Probab. Appl., 47:1 (2003), 174–183

Citation in format AMSBIB
\Bibitem{Roz02}
\by L.~V.~Rozovskii
\paper An estimate from below of the remainder in the central limit theorem for a sum of independent random variables with finite moments of a high order
\jour Teor. Veroyatnost. i Primenen.
\yr 2002
\vol 47
\issue 1
\pages 169--178
\mathnet{http://mi.mathnet.ru/tvp3380}
\crossref{https://doi.org/10.4213/tvp3380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978706}
\zmath{https://zbmath.org/?q=an:1033.60030}
\transl
\jour Theory Probab. Appl.
\yr 2003
\vol 47
\issue 1
\pages 174--183
\crossref{https://doi.org/10.1137/S0040585X9797955X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183800400018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3380
  • https://doi.org/10.4213/tvp3380
  • http://mi.mathnet.ru/eng/tvp/v47/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Blacher R., “Central limit theorem by moments”, Statistics & Probability Letters, 77:17 (2007), 1647–1651  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020